# SDR A6WA201140523

- Difficulty date: May 15, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 25,326 hours, 23,121 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER FIXED L/E CHAFED.  SMOOTHED AREA IAW REO 601R-57-60-013, REV NC FOUND WITHIN LIMITS IAW REO NDI WITH NO DEFECTS NOTED, TREATED, PRIMED TOP COATED IAW SRM 51-21-11/SRM 51-25-06/ SRM 51-25-16.
